# SDR CA020725012

- Difficulty date: June 5, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Boeing 767233
- Aircraft time: 66,082 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Brace
- Part number: 273T62013
- Condition: Sheared
- Location: Mlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF. LT MLG WOULD NOT RETRACT,  EICAS GEAR DISAGREE DOOR LIGHT AND GEAR LIGHT ON.  AIRCRAFT RETURNED TO AIRPORT.  FOUND LT BEAR SIDE BRACE LOCK ACTUATOR PISTON SHAFT SHEARED.  REPLACED ACTUATOR AND SYSTEM CHECKED NORMAL
